# SDR 95ZZZX1664

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314SC
- Make and model: Piper PA-31T3
- Aircraft serial: 31T8275007
- Engine: Pwa PT6A11
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082901
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: L, E, A

## Discrepancy

ANC - DURING LANDING, RT ENGINE HAD AN INTERMITTENT COMPRESSOR STALL.  THE LANDING WAS ABORTED DUE TO HIGH WINDS.  THE PILOT SHUT DOWN RT ENGINE AND RETURNED TO ENA AND LANDED WITHOUT INCIDENT.  ON INSPECTION OF THE RT ENGINE, THE BLEED VALVE WAS FOUND STUCK, WHICH CAUSED THE COMPRESSOR TO INTERMITTENTLY STALL.
